# SDR ASAA2022032237791

- Difficulty date: March 22, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 53,371 hours, 15,977 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6268
- Condition: Inoperative
- Location: #2 Engine
- Part time: 22,988 hours, 7,224 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF WHEN POWER BEING SET AT AROUND 60% N1 RIGHT AMBER COWL ANTI ICE LIGHT AND MASTER CAUTION CAME ON. INITIATED A LOW SPEED ABORT. COWL ANTI ICE LIGHT WAS NOT TO COME ON PER THE MEL. GROUNDED - YES. PERFORMED TROUBLE SHOOT PER B737-800 FIM 30-21-00 TASK 810-801. R&R ENG#2 COWL TAI VALVE IAW B737-800 AMM 30-21-11 PERFORM OPS CHK OF COWL TAI VALVE PER AMM 30-21-11-880-009. OPS CHECKED GOOD.
